# SDR AALA202404296731

- Difficulty date: April 26, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 52,732 hours, 26,517 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5757160127200
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING OUTBOARD TRAILING EDGE FLAP LOWER TRAILING EDGE SKIN DELAMINATED 390 INCHES FROM THE INBOARD END BETWEEN FLAP TRACKS #3 AND #4 AT WS 8744. REPAIRED SKIN PER SRM 57-53-00-300-120.
